American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 130 found      Go to page: 1 2 3 4 > >>

[1] Gendi Wang and Matti Vuorinen. The visual angle metric and quasiregular maps. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lauri Hitruhin. Pointwise rotation for mappings with exponentially integrable distortion. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] David A. Herron. Universal convexity for quasihyperbolic type metrics. Conform. Geom. Dyn. 20 (2016) 1-24.
Abstract, references, and article information   
View Article: PDF

[4] Fabio Vlacci. A Survey on Quasiconformal Functions with Application to the Case of Functions of a Hypercomplex Variable. Contemporary Mathematics 667 (2016) 279-297.
Book volume table of contents
View Article: PDF

[5] Anatoly Golberg, Ruslan Salimov and Evgeny Sevost’yanov. Normal Families of Discrete Open Mappings with Controlled $p$-Module. Contemporary Mathematics 667 (2016) 83-103.
Book volume table of contents
View Article: PDF

[6] Anatoly Golberg and Ruslan Salimov. Mappings with upper integral bounds for $p$-moduli. Contemporary Mathematics 659 (2016) 91-113.
Book volume table of contents   
View Article: PDF

[7] Vyron Vellis and Jang-Mei Wu. Quasisymmetric spheres over Jordan domains. Trans. Amer. Math. Soc. 368 (2016) 5727-5751.
Abstract, references, and article information   
View Article: PDF

[8] Rami Luisto. Note on local-to-global properties of BLD-mappings. Proc. Amer. Math. Soc. 144 (2016) 599-607.
Abstract, references, and article information   
View Article: PDF

[9] Chang-yu Guo. Mappings of finite distortion between metric measure spaces. Conform. Geom. Dyn. 19 (2015) 95-121.
Abstract, references, and article information   
View Article: PDF

[10] Chang-Yu Guo. Generalized quasidisks and conformality II. Proc. Amer. Math. Soc. 143 (2015) 3505-3517.
Abstract, references, and article information   
View Article: PDF

[11] Xiaojun Huang and Jinsong Liu. Quasihyperbolic metric and Quasisymmetric mappings in metric spaces. Trans. Amer. Math. Soc. 367 (2015) 6225-6246.
Abstract, references, and article information   
View Article: PDF

[12] Alastair Fletcher. Poincar\'e linearizers in higher dimensions. Proc. Amer. Math. Soc. 143 (2015) 2543-2557.
Abstract, references, and article information   
View Article: PDF

[13] Yûsuke Okuyama and Pekka Pankka. Rescaling principle for isolated essential singularities of quasiregular mappings. Proc. Amer. Math. Soc. 143 (2015) 2043-2050.
Abstract, references, and article information   
View Article: PDF

[14] Ville Kirsilä. Mappings of finite distortion from generalized manifolds. Conform. Geom. Dyn. 18 (2014) 229-262.
Abstract, references, and article information   
View Article: PDF

[15] Leonid V. Kovalev. Bi-Lipschitz embedding of projective metrics. Conform. Geom. Dyn. 18 (2014) 110-118.
Abstract, references, and article information   
View Article: PDF

[16] D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov and R. R. Salimov. Boundary behavior and the Dirichlet problem for Beltrami equations. St. Petersburg Math. J. 25 (2014) 587-603.
Abstract, references, and article information   
View Article: PDF

[17] Riku Klén, Matti Vuorinen and Xiaohui Zhang. Quasihyperbolic metric and M\"obius transformations. Proc. Amer. Math. Soc. 142 (2014) 311-322.
Abstract, references, and article information   
View Article: PDF

[18] Matthew Badger, James T. Gill, Steffen Rohde and Tatiana Toro. Quasisymmetry and rectifiability of quasispheres. Trans. Amer. Math. Soc. 366 (2014) 1413-1431.
Abstract, references, and article information   
View Article: PDF

[19] Riku Klén. Local convexity properties of balls in Apollonian and Seittenranta's metrics. Conform. Geom. Dyn. 17 (2013) 133-144.
Abstract, references, and article information   
View Article: PDF

[20] Malinee Chaiya and Aimo Hinkkanen. Non-existence of prescribable conformally equivariant dilatation in space. Proc. Amer. Math. Soc. 141 (2013) 3985-3995.
Abstract, references, and article information   
View Article: PDF

[21] Vladimir Ryazanov, Ruslan Salimov, Uri Srebro and Eduard Yakubov. On Boundary Value Problems for the Beltrami Equations. Contemporary Mathematics 591 (2013) 211-242.
Book volume table of contents
View Article: PDF

[22] E. A. Sevost′yanov. On spatial mappings with integral restrictions on the characteristic. St. Petersburg Math. J. 24 (2013) 99-115.
Abstract, references, and article information   
View Article: PDF

[23] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information   
View Article: PDF

[24] Bruce Hanson. Linear dilatation and differentiability of homeomorphisms of $\mathbb{R}^n$. Proc. Amer. Math. Soc. 140 (2012) 3541-3547.
Abstract, references, and article information   
View Article: PDF

[25] Riikka Kangaslampi, Kirsi Peltonen and Jang-Mei Wu. Uniformly quasiregular maps with toroidal Julia sets. Conform. Geom. Dyn. 16 (2012) 81-88.
Abstract, references, and article information   
View Article: PDF

[26] A. N. Fletcher and D. A. Nicks. Iteration of quasiregular tangent functions in three dimensions. Conform. Geom. Dyn. 16 (2012) 1-21.
Abstract, references, and article information   
View Article: PDF

[27] Xiaojun Huang and Jinsong Liu. Normal and quasinormal families of quasiregular mappings. Contemporary Mathematics 575 (2012) 199-209.
Book volume table of contents   
View Article: PDF

[28] Tadeusz Iwaniec and Jani Onninen. $n$-Harmonic Mappings Between Annuli: The Art of Integrating Free Lagrangians. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[29] Alastair Fletcher and Rob Fryer. On B\"{o}ttcher coordinates and quasiregular maps. Contemporary Mathematics 575 (2012) 53-76.
Book volume table of contents   
View Article: PDF

[30] Álvaro Martínez-Pérez. A metric between quasi-isometric trees. Proc. Amer. Math. Soc. 140 (2012) 325-335. MR 2833543.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 130 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia